# SDR QXEA9600057

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11063
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Galley
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - OVERHEAD EXIT SIGN IN GALLEY INOP.  BULB WAS REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCARFT RETURNED TO SERVICE.
